Dilaudid Could Do This?
Posted: June 5, 2017, 3:55 PM


Posts: 4
Joined: June 5, 2017



Hi everyone,

I'm an older lady with osteoarthritis in one hip. It is painful and came on suddenly after treadmill.

I am taking 1-2mgs dilaudid once a day until the surgeon schedules a hip replacement operation. I had a cortisone shot in the hip 2 weeks ago which only helped a little.

So I want to be drug-free. I took a year to taper a benzo so I know the deal with recovery. I just stopped the dilaudid yesterday since it was such a small dose and I wanted to see if this steroid shot will work. I think the average is about 4 mgs 3x daily for dilaudid.

I took it for a month. I think I am in acute w/d with the diarrhea and panic and nausea. Has anyone one had such a severe reaction on such a low dose? I am afraid to rescue dose even a little. I don't want a repeat of today. Wanted to go to ER but thought they won't be able to help me or understand. Thnx

This post has been edited by ergo on June 5, 2017, 3:57 PM
  Top
Posted: June 6, 2017, 8:52 AM


Posts: 6294
Joined: May 27, 2005



Yes, it sounds like normal withdrawal symptoms. It shouldn't last long om such short term use. Good luck. You CAN get through it.

--------------------

१२ स्तैप्पैर!


kat11100@comcast.net

If you pick up a starving dog and make him prosperous, he will not bite you;
that is the principal difference between a dog and a man.
Mark Twain

Just because the monkey's off your back doesn't mean the circus has left town

Laugh because it shows people that you have what they want and what they need: a hope in things unseen, a peace that passes understanding, and a God of miracles who also has a great sense of humor.

  Top
Posted: June 9, 2017, 11:37 AM


Posts: 134
Joined: June 8, 2017



Are you doing ok? I surely hope so...

--------------------
And those who were seen dancing were thought to be insane by those who could not hear the music.
  Top
Posted: June 26, 2017, 10:11 PM


Posts: 4
Joined: June 5, 2017



I'm doing better. I honestly can't tell if it was the dilaudid or a stomach thing. Thnx
  top of page  Top